# SDR RAIA00512016

- Difficulty date: December 12, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 17,517 hours, 16,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT - ST - SECTION OF EMERGENCY LIGHTING NOT WORKING.  MAINTENANCE RECONNECTED EMERGENCY EXIT PATHWAY LIGHT STRIP.
